Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2006, Volume 61, Issue 1(367), Pages 3–24 (Mi umn1714)  

This article is cited in 15 scientific papers (total in 16 papers)

Forgotten and neglected theories of Poincaré

V. I. Arnol'd

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: This paper describes a number of published and unpublished works of Henri Poincaré that await continuation by the next generations of mathematicians: works on celestial mechanics, on topology, on the theory of chaos and dynamical systems, and on homology, intersections and links. Also discussed are the history of the theory of relativity and the theory of generalized functions (distributions) and the connection between the Poincaré conjecture and the theory of knot invariants.

DOI: https://doi.org/10.4213/rm1714

Full text: PDF file (395 kB)

English version:
Russian Mathematical Surveys, 2006, 61:1, 1–18

Bibliographic databases:

UDC: 517.91/.93+517.95+515.1+512.7+53
MSC: Primary 01A70; Secondary 57M40, 70F07, 55-03
Received: 18.08.2005

Citation: V. I. Arnol'd, “Forgotten and neglected theories of Poincaré”, Uspekhi Mat. Nauk, 61:1(367) (2006), 3–24; Russian Math. Surveys, 61:1 (2006), 1–18

Citation in format AMSBIB
\Bibitem{Arn06}
\by V.~I.~Arnol'd
\paper Forgotten and neglected theories of Poincar\'e
\jour Uspekhi Mat. Nauk
\yr 2006
\vol 61
\issue 1(367)
\pages 3--24
\mathnet{http://mi.mathnet.ru/umn1714}
\crossref{https://doi.org/10.4213/rm1714}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2239771}
\zmath{https://zbmath.org/?q=an:1165.01013}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2006RuMaS..61....1A}
\elib{https://elibrary.ru/item.asp?id=25787261}
\transl
\jour Russian Math. Surveys
\yr 2006
\vol 61
\issue 1
\pages 1--18
\crossref{https://doi.org/10.1070/RM2006v061n01ABEH004297}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000238945400001}
\elib{https://elibrary.ru/item.asp?id=20746383}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33746265978}


Linking options:
  • http://mi.mathnet.ru/eng/umn1714
  • https://doi.org/10.4213/rm1714
  • http://mi.mathnet.ru/eng/umn/v61/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Rutkas A., Vlasenko L., “On a Differential Game in a Nondamped Distributed System”, Math. Meth. Appl. Sci.  crossref  isi
    2. Ji L. Wang Ch., “Poincare'S Stated Motivations For Topology”, Arch. Hist. Exact Sci.  crossref  isi
    3. “Vladimir Igorevich Arnol'd (on his 70th birthday)”, Russian Math. Surveys, 62:5 (2007), 1021–1030  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. “Recent publications”, BSHM Bulletin: Journal of the British Society for the History of Mathematics, 22:1 (2007), 72–76  crossref
    5. Navarro-Rosinés P., Calatayud V., Hafellner J., “Contributions to a revision of the genus Cercidospora (Dothideales) 1. Species on Megasporaceae”, Mycotaxon, 110 (2009), 5–25  crossref  isi  scopus
    6. Lacomba E.A., Llibre J., “Periodic orbits and non integrability of autonomous Glyden-like systems”, Mathematics and Astronomy: a Joint Long Journey, AIP Conference Proceedings, 1283, 2010, 25–31  crossref  isi  scopus
    7. Jiménez-Lara L., Llibre J., “Periodic orbits and nonintegrability of generalized classical Yang–Mills Hamiltonian systems”, J. Math. Phys., 52:3 (2011), 032901, 9 pp.  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    8. Llibre J., Valls C., “On the $C^1$ non-integrability of differential systems via periodic orbits”, European J. Appl. Math., 22:4 (2011), 381–391  crossref  mathscinet  zmath  isi  elib  scopus
    9. Llibre J., Jiménez-Lara l., “Periodic orbits and non-integrability of Hénon–Heiles systems”, J. Phys. A, 44:20 (2011), 205103, 14 pp.  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    10. Llibre J., Valls C., “On the non-integrability of the Belousov–Zhabotinskii system”, Comput. Math. Appl., 62:5 (2011), 2342–2348  crossref  mathscinet  zmath  isi  elib  scopus
    11. Llibre J., Vidal C., “Periodic orbits and non-integrability in a cosmological scalar field”, J. Math. Phys., 53:1 (2012), 012702, 14 pp.  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    12. Jaume Llibre, Clàudia Valls, “A note on the first integrals of the ABC system”, J. Math. Phys, 53:2 (2012), 023505  crossref  mathscinet  zmath  isi  scopus
    13. Lidia Jiménez-Lara, Jaume Llibre, “The cored and logarithm galactic potentials: Periodic orbits and integrability”, J. Math. Phys, 53:4 (2012), 042901  crossref  mathscinet  zmath  adsnasa  isi  scopus
    14. Dante Carrasco, Claudio Vidal, “Periodic Solutions, Stability and Non-Integrability in a Generalized Hénon-Heiles Hamiltonian System”, Journal of Nonlinear Mathematical Physics, 20:2 (2013), 199  crossref  mathscinet  isi  scopus
    15. L. A. Klimina, B. Ya. Lokshin, “Ob odnom konstruktivnom metode poiska rotatsionnykh i avtokolebatelnykh rezhimov v avtonomnykh dinamicheskikh sistemakh”, Nelineinaya dinam., 13:1 (2017), 25–40  mathnet  crossref  elib
    16. Sololov V., “Discussion of “Multivariate Generalized Hyperbolic Laws For Modeling Financial Log-Returns-Empirical and Theoretical Considerations””, Appl. Stoch. Models. Bus. Ind., 36:5 (2020), 777–779  crossref  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:3935
    Full text:2721
    First page:32

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021